# SDR REXA2013071001089

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 17,809 hours, 15,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD RBL 9 INBD AND OTBD ANGLES ARE CRACKED, LBL 9 INBD ANGLE AND LT LOWER WEB CRACKED.  REPAIRED IAW REO 601R-53-11-171.
